MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Myocardial Infarction (1969)
Date of Event 08/04/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
"this report is part of a retrospective review and remediation efforts in response to a warning letter.Recall: z-0956-2020.(b)(4).S/w 3.18e.Device received with a depleted duracell alkaline battery installed.Device passed the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and the dat test at 0.08715 inches.Device had a corroded battery tube, scratched case, pillowing keypad overlay and a cracked retainer.Data analysis: (date of customer passing: 8/4/18) 07/29/2018 dailytotalofallinsulindelivered = 194.15.07/30/2018 dailytotalofallinsulindelivered = 159.425.07/31/2018 dailytotalofallinsulindelivered = 38.475.08/01/2018 dailytotalofallinsulindelivered = 73.725.08/02/2018 dailytotalofallinsulindelivered = 55.175.08/03/2018 dailytotalofallinsulindelivered = 0.08/04/2018 dailytotalofallinsulindelivered = 0.
 
Event or Problem Description
The customer's wife reported via phone call that the customer had passed away on (b)(6) 2018.The cause of the death was heart attack and gastrointestinal bleed.The insulin pump was worn at the time of passing.The insulin pump was returned for analysis.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15038825
Report Number2032227-2022-290214
Device Sequence Number12074353
Product Code OZP
UDI-Device Identifier00763000072537
UDI-Public(01)00763000072537(17)181028
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2018
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG2H951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age52 YR
Patient SexMale
Patient Weight120 KG